Journal of Dynamical and Control Systems

, Volume 15, Issue 1, pp 27–43 | Cite as

Remarks on the Existence Results for Second-Order Differential Inclusions with Nonlocal Conditions

  • Mohamed Bahaj


In this paper, we investigate the existence of mild solutions of second-order initial-values problems for a class of semilinear differential inclusions with nonlocal conditions. By using suitable fixed-point theorems for multi-valued maps, we study the case where the multi-valued map F has convex or nonconvex values.

Key words and phrases

Multi-valued map mild solution cosine function nonlocal condition fixed point 

2000 Mathematics Subject Classification

34A60 34G20 47D09 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. Math. Anal. Appl. 162 (1991), No. 2, 494–505.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    ______, Application of properties of right-hand sides of evolution equations to the investigation of nonlocal evolution problems. Nonlinear Anal. 33 (1998), No. 5, 413–426.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Appl. Anal. 40 (1991), No. 1, 11–19.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    C. Castaing and M. Valadier, Convex analysis and measurable multifunctions. Lect. Notes Math., 580, Springer-Verlag, Berlin–Heidelberg–New York (1977).Google Scholar
  5. 5.
    H. Covitz and S. B. Nadler, Multivalued contraction mappings in generalized metric spaces. Isr. J. Math. 8 (1970), 5–11.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    K. Deimling, Multivalued differential equations. Walter de Gruyter, Berlin (1992).MATHGoogle Scholar
  7. 7.
    B. C. Dhage, Multi-valued mappings and fixed points, I. Nonlinear Funct. Anal Appl. (to appear).Google Scholar
  8. 8.
    E. Hernández, A remark on second-order differential equations with nonlocal conditions. Cadernos Mat. 4 (2003) 299–309.Google Scholar
  9. 9.
    E. Hernández and M. L. Pelicer, Existence results for a second-order abstract Cauchy problem with nonlocal conditions. Elect. J. Differ. Equations 73 (2005), 1–17.Google Scholar
  10. 10.
    S. Hu and N. S. Papageorgiou, Handbook of multi-valued analysis. Kluwer Academic, Dordrecht (1997).Google Scholar
  11. 11.
    M. Martelli, A Rothe’s type theorem for noncompact acyclic-valued map. Boll. Un. Math. Ital. 4 (1975), 70–76.MathSciNetGoogle Scholar
  12. 12.
    R. H. Martin, Nonlinear operators and differential equations in Banach spaces. John Wiley, New York (1976).MATHGoogle Scholar
  13. 13.
    S. K. Ntouyas, Global existence results for certain second-order delay integrodifferential equations with nonlocal conditions. Dynam. Systems Appl. 7 (1998), 415–425.MATHMathSciNetGoogle Scholar
  14. 14.
    S. K. Ntouyas and P. C. Tsamatos, Global existence results for secondorder semilinear ordinary and delay integrodifferential equations with nonlocal conditions. Appl. Anal. 67 (1997).Google Scholar
  15. 15.
    ______, Global existence for semilinear evolution equations with nonlocal conditions. J. Math. Anal. Appl. 210 (1997), 679–687.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    N. S. Papageorgiou, Boundary-value problems for evolution inclusions. Comment. Math. Univ. Carol. 29 (1988), 355–363.MATHGoogle Scholar
  17. 17.
    N. S. Papageorgiou, Mild solutions of semilinear evolution inclusions. Indian J. Pure Appl. Math. 26 (1995), No. 3, 189–216.MATHMathSciNetGoogle Scholar
  18. 18.
    C. C. Travis and G. F. Webb, Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston J. Math. 3 (1977), 555–567.MATHMathSciNetGoogle Scholar
  19. 19.
    ______, Second-order differential equations in Banach spaces. In: Proc. Internationl Symp. on Nonlinear Equations in Abstract Spaces. Academic Press, New York (1978), pp. 331–361.Google Scholar
  20. 20.
    ______, Cosine families and abstract nonlinear second-order differential equations. Acta. Math. Hungar. 32 (1978), 75–96.MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    X. Xingmei, Existence of solutions for semilinear nonlocal Cauchy problems in Banach spaces. Elect. J. Differ. Equations 64 (2005), 1–7.Google Scholar
  22. 22.
    K. Yosida, Functional analysis. Springer-Verlag, Berlin (1980).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Department of MathematicsFaculty of Sciences TechnologySettatMorocco

Personalised recommendations